Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A simple proof of Frobenius's integration theorem


Author: H. Guggenheimer
Journal: Proc. Amer. Math. Soc. 13 (1962), 24-28
MSC: Primary 46.45; Secondary 57.55
MathSciNet review: 0137005
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Élements de mathématique. XII. Premierère partie: Les structures fondamentales de l’analyse. Livre IV: Fonctions d’une variable réelle. (Théorie élémentaire). Chapitre IV: Équations différentielles. Chapitre V: Étude locale des fonctions. Chapitre VI: Développements tayloriens généralisés; formule sommatoire d’Euler-Maclaurin. Chapitre VII: La fonction gamma, Actualités Sci. Ind., no. 1132, Hermann et Cie., Paris, 1951 (French). MR 0045774 (13,631a)
  • [2] E. Cartan. Sur l'intégration de certains systèmes de Pfaff de caractère deux. Oeuvres complètes, Gauthier-Villars, Paris, 1953, Vol. II. 1, p. 483.
  • [3] E. Kähler, Einführung in die Theorie der Systeme von Differentialgleichungen, Reprint, Chelsea, New York, 1959.
  • [4] F. Nevanlinna and R. Nevanlinna, Absolute analysis, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 102, Springer-Verlag, Berlin, 1959. MR 0121438 (22 #12176)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45, 57.55

Retrieve articles in all journals with MSC: 46.45, 57.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137005-0
PII: S 0002-9939(1962)0137005-0
Article copyright: © Copyright 1962 American Mathematical Society